Research
Publications

Publications at the Riemann Center

Superstring limit of Yang–Mills theories

authored by
Olaf Lechtenfeld, Alexander D. Popov
Organisation(s)
Institute of Theoretical Physics
Riemann Center for Geometry and Physics
Type
Article
Journal
Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume
762
Pages
309-314
No. of pages
6
ISSN
0370-2693
Publication date
10.11.2016
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Nuclear and High Energy Physics
Electronic version(s)
https://doi.org/10.1016/j.physletb.2016.09.032 (Access: Open)